# SDR ASAA2023052243393

- Difficulty date: May 22, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N933AK
- Make and model: Boeing 737-9
- Aircraft serial: 44098
- Aircraft time: 4,417 hours, 1,305 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING ASA T/C 05-020-01 FOUND SMT MSG ENG 2 EEC C1 SHORT TIME FAULT MSG. GROUNDED - YES. FOUND ENG 2 EEC C1 SMT MESSAGE AND ACCOMPLISHED B737-9 IFIM TASK G73-20-00-810-856 AND CORRELATED BLEED FAMV RVDT R MESSAGE 36-12031 AND IFIM 36-12-00-810-804 ALL FAULTS CLEARED NO ACTIVE FAULT THIS TIME.
